Rational symplectic field theory over $\mathbb{Z}_2$ for exact Lagrangian cobordisms
Journal of the European Mathematical Society, Tome 10 (2008) no. 3, pp. 641-704
Cet article a éte moissonné depuis la source EMS Press
We construct a version of rational Symplectic Field Theory for pairs (X,L), where X is an exact symplectic manifold, where L⊂X is an exact Lagrangian submanifold with components subdivided into k subsets, and where both X and L have cylindrical ends. The theory associates to (X,L) a Z-graded chain complex of vector spaces over Z2, filtered with k filtration levels. The corresponding k-level spectral sequence is invariant under deformations of (X,L) and has the following property: if (X,L) is obtained by joining a negative end of a pair (X′,L′) to a positive end of a pair (X′′,L′′), then there are natural morphisms from the spectral sequences of (X′,L′) and of (X′′,L′′) to the spectral sequence of (X,L). As an application, we show that if Λ⊂Y is a Legendrian submanifold of a contact manifold then the spectral sequences associated to (Y×R,Λks×R), where Y×R is the symplectization of Y and where Λks⊂Y is the Legendrian submanifold consisting of s parallel copies of Λ subdivided into k subsets, give Legendrian isotopy invariants of Λ.
Classification :
57-XX, 53-XX, 00-XX
Keywords: Holomorphic curve, Lagrangian submanifold, Legendrian submanifold, symplectic cobordism, symplectic field theory
Keywords: Holomorphic curve, Lagrangian submanifold, Legendrian submanifold, symplectic cobordism, symplectic field theory
@article{JEMS_2008_10_3_a3,
author = {Tobias Ekholm},
title = {Rational symplectic field theory over $\mathbb{Z}_2$ for exact {Lagrangian} cobordisms},
journal = {Journal of the European Mathematical Society},
pages = {641--704},
year = {2008},
volume = {10},
number = {3},
doi = {10.4171/jems/126},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/126/}
}
TY - JOUR
AU - Tobias Ekholm
TI - Rational symplectic field theory over $\mathbb{Z}_2$ for exact Lagrangian cobordisms
JO - Journal of the European Mathematical Society
PY - 2008
SP - 641
EP - 704
VL - 10
IS - 3
UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/126/
DO - 10.4171/jems/126
ID - JEMS_2008_10_3_a3
ER -
Tobias Ekholm. Rational symplectic field theory over $\mathbb{Z}_2$ for exact Lagrangian cobordisms. Journal of the European Mathematical Society, Tome 10 (2008) no. 3, pp. 641-704. doi: 10.4171/jems/126
Cité par Sources :